| Model Number |
03.804.612S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2022, a percutaneous vertebroplasty (l2) was performed for treating l2 burst fracture.While filling a syringe with cement, a noise came from the handle.Approximately 11 minutes after starting to inject cement into the stent, the injection was tough to continue with a 2 ml syringe, so they exchanged it for a 1 ml syringe, but the cement needle did not reach the starting marker.0.1 to 0.2 ml of cement was injected to both sides, but the surgeon was unable to remove the needle on the right side.The surgeon cut off some devices, leaving a working sleeve and 2 to 3 cm length of the needle fragment stuck to the stent, and closed the incision.The procedure was delayed by 40 minutes.The surgeon noted that the procedure followed the surgical technique, and that the cement materials were not kept in the custody of a refrigerator.They had been stored at room temperature in the hospital¿s basement.No further information is available.This report is for an access kit-sterile.This is report 2 of 2 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.